I have pcod frm last 3yrs i was on diane 35 on and off it doesn't suites me well i feel nausia so i have stoped it from 3 months last month i got my periods in 35days without any medicine but this month my periods are absent my head is too heavy and my feet is getting too much hot and i have lots of acne in my face
Like the answers? Chat privately for 24 hours with the doctor of your choice
Diane is a hormonal suppliment - with oestrogen and anti androgen. In PCOD female hormones reduced while male pattern hormones - androgens get increased.So doctors give this medicine to combat it. But anything is provided at ease who will try to get it? No one. Hence when such medicines are used, ur body stops forming those. Hence instead of cure, it worsons ur problems sometimes . At this age u should avoid such hormones. U can choose natural way to solve ur problem. Panchakarma along with medicines like Cap Evecare, Tab. PCOSnil will help. Consult ayurvedic doctor for proper treatment.
Dont take tension, these problems are common in PCOS. instead of taking medicines change your life style. Reduce Junk Food ,deep fried food, carbohyadrates in your Diet. If You are overweight reduce weight by diet and regular exercise and Yoga practice. Aloevera juice,Shilajth, Triphala, chandra prabhavati etc ayurveda medicines are given to Manage PCOD
Ayurved medicines,panchkarma is very effective in Irregular painful period,Pcos,pcod.
for more details -facebook.com/shashwatayurvedam
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.